Hi there Shelly!
Well, to answer your question, yes, a bad taste in your mouth can be caused from GERD, infact, it is one of the main symptoms often listed.
I have never personally heard anything about
being thirsty all the time. That could be possibly from meds you take, or just your body needing hydrating. For example, have you been throwing up, or having diahrea lately? Dehydration will cause excessive thirst. There are several medical conditions that cause thirst as well, for example, diabetes. Is that something that may be worth looking into for you?
I hope I have answered your question, please, keep posting!!
By the way, do you mind if I ask, what meds are you on? They could also be contributiing to the bad taste in your mouth, and the excessive thirst issues.
Again, keep us posted!
GERD Forum Moderator
Please contribute today to keep healingwell going!
Diagnosed with Generalized Anxiety Disorder (GAD) and Panic Attacks.
Almost completely healed from a battle with Agoraphobia!!!
Currently taking 20 mg of Lexapro